# SDR USAA060133

- Difficulty date: January 24, 2006
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N784AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25023
- Aircraft time: 40,651 hours, 40,651 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Bs 269
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELOW TAT PROBE AT BS 269 BETWEEN STR 18L AND 19L SCRATCHED.  DAMAGE FILE ITEM IAW EA 77892A, DEFECT SIZE: 11 X .250 INCH.
